# SDR SIMA20180608005

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14529633001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 62 BETWEEN STRINGERS 4 R AND 5 R. INSTALLED EWIS PROTECTION IAW SWPM 21-20-00 REMOVED CARGO DOOR FWD TORSION BAR SUPPORT AND CARGO DOOR LIFTING CABLE TO FOM IAW AMM 52-32-00. REMOVED TORSION BAR SUPPORT FITTING BETWEEN FRAMES 61 AND 62 AND REMOVED L ANGLE SUPPORT BRACKET IAW SRM 51-40-02. REMOVED SHEAR CLIP, LOCATED, DRILLED AND ALODINED FASTENER HOLES IAW SRM 51-40-02, 51-20-03 AND CPM 51-21-04.INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02. REINSTALLED PREVIOUSLY REMOVE L ANGLE AND TORSION BAR SUPPORT FITTING IAW SRM 51-40-02. REINSTALLED CARGO DOOR LIFTING CABLE AND FWD TORSION BAR SUPPORT IAW AMM 52-32-00. REMOVED EWIS PROTECTION IAW SWPM 20-21-00. APPLIED TOP COAT TO EXTERNAL FASTENERS IAW CPM 51-21-06 AND ETN GN-51-017. OPS CHECK OF LIFTING AND LOWERING MECHANISM AND OPS CHECK OF CARGO DOOR GOOD, IAW AMM 52-32-00.
